ITP OpenIR  > 理论物理所2014年知识产出
Topological bands in one-dimensional periodic potentials
Zheng, Y; Yang, SJ; Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.
2014
发表期刊PHYSICA B-CONDENSED MATTER
ISSN0921-4526
卷号454期号:-页码:93-97
摘要We study the properties of the quantum states in the one-dimensional system with a shifted periodic potential in both the discrete model and the continuous model. With open boundary conditions, the edge states appear in the energy gaps which indicate non trivial topological structures. The Chern numbers with respect to the Bloch vector and the potential shift angle are computed. In the limit of the continuous model, the Chern number of each band is exactly one We demonstrate that the particle number pumped by the adiabatically shift of the potential is directly related to the topological invariants. (C) 2014 Elsevier B.V. All rights reserved.
部门归属[Zheng, Yi
关键词Hall Insulators Wave
学科领域Physics
资助者NSF of China [11374036]; National 973 program [2012CB821403] ; NSF of China [11374036]; National 973 program [2012CB821403] ; NSF of China [11374036]; National 973 program [2012CB821403] ; NSF of China [11374036]; National 973 program [2012CB821403]
DOI10.1016/j.physb.2014.07.026
URL查看原文
收录类别SCI
语种英语
资助者NSF of China [11374036]; National 973 program [2012CB821403] ; NSF of China [11374036]; National 973 program [2012CB821403] ; NSF of China [11374036]; National 973 program [2012CB821403] ; NSF of China [11374036]; National 973 program [2012CB821403]
WOS记录号WOS:000342682100016
引用统计
被引频次:2[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15562
专题理论物理所2014年知识产出
通讯作者Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.
推荐引用方式
GB/T 7714
Zheng, Y,Yang, SJ,Yang, SJ . Topological bands in one-dimensional periodic potentials[J]. PHYSICA B-CONDENSED MATTER,2014,454(-):93-97.
APA Zheng, Y,Yang, SJ,&Yang, SJ .(2014).Topological bands in one-dimensional periodic potentials.PHYSICA B-CONDENSED MATTER,454(-),93-97.
MLA Zheng, Y,et al."Topological bands in one-dimensional periodic potentials".PHYSICA B-CONDENSED MATTER 454.-(2014):93-97.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Topological bands in(1174KB) 开放获取CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zheng, Y]的文章
[Yang, SJ]的文章
[Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Zheng, Y]的文章
[Yang, SJ]的文章
[Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Zheng, Y]的文章
[Yang, SJ]的文章
[Yang, SJ (reprint author), Beijing Normal Univ, Dept Phys, Beijing 100875, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。